Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

I am suffering from acne and darking of skin. I want your help to get my original skin tone back without acne.

dear sir around 6 mth ago that is in december 2009 i had very less amt of acne on my forehead so I consulted to skin specialist. he suggested acnesol but it showed no results and my acne was more and now was also there on cheeks .then he suggested me to go for chemical peel for both acne and hyperpigmentation . i did 3 sittings but after that my skin colour started darkening,i even use to apply sunscreen called suncote and then he gave me nadoxin ,benzac-ac but there is no results.now i want your help to get my original skin tone back without acne. plz help me as i am not able to attend any social function because of this.
Asked On : Fri, 18 Jun 2010
Answers:  2 Views:  698
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Homoeopathy can help you with this problem. But first stop all chemical peels n other cosmetic treatments. See chemical peel removes the top most layer of your skin, so your inner layer , which is very tender is exposed to all damages ( sun/dust/infections). And the pigmentation is due to inflammation , just like it happens at the site of any injury .
Answered: Mon, 25 Oct 2010
Cosmetic & Plastic Surgeon Dr. Suyash Patankar's  Response
DEAR MS MEENAKSHI,
POST INFLAMMATORY HYPERPIGMENTATION IS A WELLKNOWN POSSIBILITY IF PEEL IS DONE IN A PATIENT WITH BROWN SKIN (I.E. NOT A FAIR COMPLEXION)
THE TREATMENT OF THE SAME WOULD DEPEND ON THE DEPTH OF HYPERPIGMENTATION.
REGARDS
DR SUYASH PATANKAR
THANE, MUMBAI
09987722899
Answered: Wed, 23 Jun 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor